A 32-year-old female asked:
Since last month it starts bleed (red ) for a day with cramps after intercourse while my swab test is all clear and 2 years back smear test was ok.
1 doctor answer • 1 doctor weighed in
Dr. Yash Khannaanswered
Family Medicine 59 years experience
Consult your Gynecol: I suggest you get it checked by your Gynecologist.it may be due to infection or it may be due to the nexsplanon implant .
Created for people with ongoing healthcare needs but benefits everyone.
2.3k viewsAnswered >2 years ago
Last updated Aug 31, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.